Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Polynomial Long Division and Root Power Sums

Dan Kalman and Stacy Langton
Math Horizons
Vol. 21, No. 3 (February 2014), pp. 20-23
DOI: 10.4169/mathhorizons.21.3.20
Stable URL: http://www.jstor.org/stable/10.4169/mathhorizons.21.3.20
Page Count: 4
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
Polynomial Long Division and Root Power Sums
Preview not available

Abstract

Abstract A clever algorithm involving a derivative and polynomial long division generates the sums of the powers of the roots of a polynomial.

Page Thumbnails